MAUDE Adverse Event Report: AMERICAN MEDICAL SYSTEMS, INC SUREFLEX FIBERS; POWERED LASER SURGICAL INSTRUMENT

AMERICAN MEDICAL SYSTEMS, INC SUREFLEX FIBERS; POWERED LASER SURGICAL INSTRUMENT
Model Number S-LLF200TG
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Actual event date of the complaint is unknown.The device history record (dhr) confirmed that the devices met all material, assembly and performance specifications prior to release.Analysis of the device found that the fiber was returned in two pieces.The fiber is broken and detached 28.5 inches from connector.The second piece measures 9 feet 10.5 inches.The outer cladding appears stretched and stressed at break location.There are no signs of melting at both break locations; the fiber was tested with hene laser fixture, aim beam is visible at the break location.An evaluation conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description
Analysis of the device found that the fiber was broken and detached.There was no patient outcome information available.

Brand Name
SUREFLEX FIBERS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMERICAN MEDICAL SYSTEMS, INC
3070 orchard drive
san jose CA 95134
MDR Report Key8489415
Report Number2937094-2019-60458
Device Sequence Number16635531
Product Code GEX
UDI-Device Identifier00878953004822
UDI-Public00878953004822
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K140679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2020
Device Model NumberS-LLF200TG
Device Catalogue NumberS-LLF200TG
Device Lot NumberS200739A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2019
Initial Report FDA Received Date04/05/2019
Patient Sequence Number1